# SDR MALA010441

- Difficulty date: April 19, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 35,667 hours, 39,493 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, RT AFT FUSELAGE SINGLE RUDDER CABLE OF CIRCUIT I CHAFED.  MAINTENANCE REMOVED AND REPLACED RT AFT FUSELAGE SINGLE RUDDER CABLE OF CIRCUIT I P/N 72277105-582 IAW SAAB AMM 27-21-25.
